Multilevel Monte Carlo for stochastic differential equations with additive fractional noise


Kloeden, Peter E. ; Neuenkirch, Andreas ; Pavani, Raffaella



DOI: https://doi.org/10.1007/s10479-009-0663-8
URL: https://link.springer.com/article/10.1007/s10479-0...
Additional URL: https://www.researchgate.net/publication/225267521...
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Annals of Operations Research
Volume: 189
Issue number: 1
Page range: 255-276
Place of publication: New York, NY [u.a.]
Publishing house: Springer Science + Business Media
ISSN: 0254-5330 , 1572-9338
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Kloeden, Peter E. ; Neuenkirch, Andreas ; Pavani, Raffaella (2011) Multilevel Monte Carlo for stochastic differential equations with additive fractional noise. Annals of Operations Research New York, NY [u.a.] 189 1 255-276 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item